RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 1(109), Pages 165–171 (Mi umn6309)  

This article is cited in 8 scientific papers (total in 8 papers)

Scientific notes and problems

Completeness conditions for a system of eigenvectors of a correct operator

Yu. I. Lyubich


Full text: PDF file (665 kB)

Bibliographic databases:

Received: 23.11.1960

Citation: Yu. I. Lyubich, “Completeness conditions for a system of eigenvectors of a correct operator”, Uspekhi Mat. Nauk, 18:1(109) (1963), 165–171

Citation in format AMSBIB
\Bibitem{Lyu63}
\by Yu.~I.~Lyubich
\paper Completeness conditions for a~system of eigenvectors of a~correct operator
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 1(109)
\pages 165--171
\mathnet{http://mi.mathnet.ru/umn6309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=154130}
\zmath{https://zbmath.org/?q=an:0126.32001}


Linking options:
  • http://mi.mathnet.ru/eng/umn6309
  • http://mi.mathnet.ru/eng/umn/v18/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Kuptsov, “Direct and converse theorems of approximation theory and semigroups of operators”, Russian Math. Surveys, 23:4 (1968), 115–177  mathnet  crossref  mathscinet  zmath
    2. A. P. Terekhin, “A multiparameter semigroup of operators, mixed moduli and aproximation”, Math. USSR-Izv., 9:4 (1975), 887–910  mathnet  crossref  mathscinet  zmath
    3. A. G. Baskakov, “Harmonic analysis of cosine and exponential operator-valued functions”, Math. USSR-Sb., 52:1 (1985), 63–90  mathnet  crossref  mathscinet  zmath
    4. M. I. Kadets, “On the Relationship between the Strong and Scalar Almost Periodicity of Banach Representations of the Group of Reals”, Funct. Anal. Appl., 29:4 (1995), 282–283  mathnet  crossref  mathscinet  zmath  isi
    5. A. G. Baskakov, “Representation theory for Banach algebras, Abelian groups, and semigroups in the spectral analysis of linear operators”, Journal of Mathematical Sciences, 137:4 (2006), 4885–5036  mathnet  crossref  mathscinet  zmath  elib
    6. K. V. Storozhuk, “Isometries with Dense Windings of the Torus in $C(M)$”, Funct. Anal. Appl., 46:3 (2012), 232–233  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. M. I. Karakhanian, “Almost periodicity in spectral analysis representations induced by generalized shift operation”, Uch. zapiski EGU, ser. Fizika i Matematika, 2012, no. 3, 9–13  mathnet
    8. E. E. Dikarev, “On Bernstein inequality for vectors in Banach spaces”, Ufa Math. J., 5:4 (2013), 75–81  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:296
    Full text:126
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019